CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
On the non-isospectral Kadomtsev-Petviashvili equation with self-consistent sources 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 4, 页码: 1610-1619
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Source generation procedure  Non-isospectral KP equation  Grammian determinant solution  Pfaffianization  Self-consistent sources  
On the pfaffianized-KP equation with self-consistent sources 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 338, 期号: 1, 页码: 82-90
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
source generation procedure  pfaffianized KP equation  pfaffianization  self-consistent sources  
Matrix integrals and several integrable differential-difference systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 5, 页码: 5
Authors:  Hu, Xing-Biao;  Zhao, Jun-Xiao;  Li, Chun-Xia
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
matrix integrals  Pfaffian  Casorati determinant  two-dimensional Toda lattice  differential-difference KP equation  semi-discrete Toda lattice  
On the nonisospectral Kadomtsev-Petviashvili equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 13, 页码: 3367-3373
Authors:  Yu, GF;  Tam, HW
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
A pfaffian version of the modified discrete KP equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 311, 期号: 2, 页码: 518-529
Authors:  Hu, XB;  Tam, HW
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
modified discrete KP  pfaffianization  gram-type pfaffian  
Gram-type pfaffian solution to the coupled discrete KP equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 5, 页码: 1089-1095
Authors:  Li, CX;  Ohta, Y
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Gramm-type Pfaffian solutions to three differential-difference coupled systems 期刊论文
INVERSE PROBLEMS, 2004, 卷号: 20, 期号: 4, 页码: 1293-1306
Authors:  Li, CX;  Hu, XB;  Zhao, JX
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30